# SDR SWIA200921385

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 12,081 hours, 7,567 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6063 - SINGLE ENGINE, RIGHT PACK ONLY, CABIN FILLED WITH SMOKE ON INITIAL TAXI.  REPLACED RIGHT ACM.
